We are Macmillan. Cancer Support
help??. ok have finished chemo and waiting for scan, but am nearly out of morf thinking that now nearly at end would cut back to one aday and it did not work ou.t the pain was bad very bad had runs and was very sick, now was it the lack of morf or is the tuma still there or is it that pancreas is not working properly yet any one got any ideas feel down and scared what this pain might meen .
Sorry to hear you're feeling rough; my guess is that it was cutting back on the morphine gave you some of those symptoms - maybe not the pain, but the runs, sickness etc. The reason I think this is my brother has chronic kidney problems, his kidneys keep making stones which is very very painful and he was prescribed morphine to alleviate the pain. He actually had to be weaned off the morphine using a substitute as he had been on it so long he was dependant on it. It's a strong drug!
Clearly morphine has been prescribed for you to relieve severe pain, so if I were you I would go back to your original dose, and discuss cutting back or replacement pain relief with your oncologist/haematologist. The pain is possibly the tumour shrinking! I have NHL in my chest (primary mediastinal B cell) and since I started chemo I have been getting chest pain every now and then. Talk to your consultant or GP. , Val, they are best placed to reassure you, I am only second guessing. Also the chemo in itself might give some of the symptoms of sickness, etc. I hope you feel better soon. xo
If you have any questions about our organisation our Macmillan team would love to hear from you
You can also follow us on Facebook, Twitter, Flickr or YouTube.
© Macmillan Cancer Support 2010
what are these?